Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Austin/San Antonio, TX

April 11, 2017Caldwell County, Guadalupe County, Hays County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 12:21 PM CDT for Caldwell County, Guadalupe County, Hays County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2017, 12:21 PM CDT (17:21 UTC)
Expired
Apr 11, 2017, 1:15 PM CDT
In force
54 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caldwell County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 19 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 12:38 PM CDTHAIL 14 Ssw San Marcos, TX1 INCH HAIL REPORTED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2072 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2072 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS54 KEWX 111721
SVREWX
TXC055-187-209-111815-
/O.NEW.KEWX.SV.W.0079.170411T1721Z-170411T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1221 PM CDT TUE APR 11 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  West central Caldwell County in south central Texas...
  Southeastern Hays County in south central Texas...
  North central Guadalupe County in south central Texas...

* Until 115 PM CDT

* At 1220 PM CDT, a severe thunderstorm was located near San Marcos,
  moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  San Marcos, Lockhart, Martindale, Staples, San Marcos Regional
  Airport, Maxwell, Reedville and Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 2984 9803 2994 9787 2985 9765 2970 9789
TIME...MOT...LOC 1720Z 322DEG 7KT 2982 9792 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
1 follow-up statement
427 
WWUS54 KEWX 111746
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1246 PM CDT TUE APR 11 2017

TXC055-187-209-111815-
/O.CON.KEWX.SV.W.0079.000000T0000Z-170411T1815Z/
Caldwell TX-Hays TX-Guadalupe TX-
1246 PM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR WEST CENTRAL CALDWELL...SOUTHEASTERN HAYS AND NORTH CENTRAL
GUADALUPE COUNTIES...

At 1238 PM CDT, the public reported quarter size hail at the 
intersection of McCarty Lane and Interstate 35.

HAZARD...Quarter size hail. 

SOURCE...Public. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
San Marcos, Lockhart, Martindale, Staples, San Marcos Regional
Airport, Maxwell, Reedville and Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2984 9803 2993 9786 2985 9765 2970 9789
TIME...MOT...LOC 1745Z 353DEG 3KT 2985 9793 

HAIL...1.00IN
WIND...<50MPH
 
$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 9:56 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 11, 9:56 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
956 AM CDT Tue Apr 11 2017

.UPDATE...
The weak cold front has moved slightly farther south and is now just
inside the northern CWA. A broad convergence zone has developed
across the northeast Hill Country and is being enhanced by the tail
end of large scale forcing from the mid and upper level shortwave.
Aircraft sounding data out of AUS no longer indicates the presence of
a mid level cap, as was the case late yesterday afternoon and
overnight which helped to limited the potential for on organized
complex to push the front south. With the cap now eroded and deep
moisture pooled over the area the weak front and mid/upper level
forcing has allowed for the generation of scattered showers and
storms through the eastern Hill Country and Central Texas this
morning. These storms will drift east through the morning hours,
possibly near the Austin metro area. A few stronger storms are
possible with small hail and heavy downpours. A quick 1-2 inches is
possibly under any of the heavier storms which could lead to
localized flooding issues. At this time we will hold off on
re-issuing the Flash Flood Watch as the short-term trends suggest
the coverage of excessive rainfall to be isolated in nature.

Going into the afternoon, the front appears to become slightly more
diffuse and mid/upper level forcing begins to pull away. Coverage of
showers and storms should decrease slightly and favor southern and
eastern areas.

&&

.PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/

UPDATE...
We have let the Severe Thunderstorm and Flash Flood Watches expire
at 12z or 7 AM CDT. There may be some strong storms and locally heavy
downpours as a weakening upper level shortwave moves across South
Central Texas this morning while interacting with a stalled front and
moist and unstable airmass. The downpours may cause some minor
flooding in the small areas that received heavy rains overnight.
However, the threat for severe storms and flash flooding has ended.

PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/

UPDATE...
See below for the 12z aviation discussion...

AVIATION...
Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and
DRT. An isolated shower or two is possible at the Interstate 35
sites through the early afternoon. CIGs are expected to improve to
MVFR at AUS and SAT by 15z with all four TAF sites expected to
improve to VFR by Tuesday afternoon. MVFR CIGs should return by late
Tuesday evening before deteriorating further to IFR by early
Wednesday morning. Winds will generally be out of the east/southeast
at around 5 to 10 knots.

PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/

SHORT TERM (Today through Wednesday)...
A weak cold front along a Langtry to Lampasas to Waco is only
drifting south and will stall by midday while a weakening upper
level shortwave over western Texas to the Big Bend is moving east.
These features will lift a moist airmass with PWS above 1.4 inches
and unstable airmass with CAPEs above 1000 J/KG to produce isolated
storms that could be strong to severe with locally heavy rains. Have
maintained most of the ongoing severe and flash flood watches, except
for the westernmost counties where the rains have mostly ended. The
forecast is low confidence as models have underperformed for the most
part across South Central Texas. May have to remove other counties
prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch
amounts with very isolated 5 inches totals. Rains will taper off
during the remainder of this morning with only widely scattered
showers and thunderstorms this afternoon. Zonal flow aloft and a
moist airmass will allow for only isolated showers and thunderstorms
tonight into Wednesday as the front dissipates or lifts back north.

LONG TERM (Wednesday Night through Monday)...
The pattern on Wednesday will continue through this weekend into
early next week with isolated showers and thunderstorms expected.
Parts of Val Verde county may see higher coverage due better moisture
convergence with some storms possibly coming off the Serranias del
Burro of northern Mexico. The upper level trough expected Thursday
into Friday has trended further north with more recent model runs
and have lowered POPs to 20 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              76  63  80  64  81 /  50  20  20  10  20
Austin Bergstrom Intl Airport  75  62  80  63  80 /  50  20  20  10  20
New Braunfels Muni Airport     76  63  80  64  80 /  50  20  20  10  20
Burnet Muni Airport            74  61  77  63  77 /  50  20  20  10  20
Del Rio Intl Airport           81  65  81  64  80 /  30  20  20  20  20
Georgetown Muni Airport        75  61  79  63  79 /  50  20  20  10  20
Hondo Muni Airport             79  63  81  64  81 /  40  20  20  10  20
San Marcos Muni Airport        76  63  80  63  80 /  50  20  20  10  20
La Grange - Fayette Regional   76  64  81  64  81 /  50  20  20  10  20
San Antonio Intl Airport       77  64  80  65  80 /  40  20  20  10  20
Stinson Muni Airport           77  64  80  65  81 /  40  20  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Mesoscale/Aviation...05
Synoptic/Grids...Runyen
Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 10 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
155 AM CDT Tue Apr 11 2017

TXZ171>173-183>194-202>209-217>225-228-120700-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
155 AM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of tonight.

A Flash Flood Watch is in effect for most of South Central Texas
through 7 am. Rain totals of 1 to 3 inches with isolated amounts
to 5 inches are possible through Tuesday morning...mainly for
areas along and east of the Edwards escarpment, including the
Interstate 35 corridor. This could lead to flash flooding for
these areas.

In addition...hail up to one inch in diameter and gusty winds up
to 60 mph are possible. A Severe Thunderstorm Watch is also in
effect through 7 am Tuesday, but these threats are secondary to
the main flash flooding threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected for the extended period.

.SPOTTER INFORMATION STATEMENT...

Please submit any flooding or severe weather reports to the
National Weather Service.

In the hours before

Special weather statement, Apr 11, 11:31 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1131 AM CDT TUE APR 11 2017

TXZ191-111700-
Hays TX-
1131 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL NOON
CDT...

At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm near
Driftwood, or near Dripping Springs, moving south at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Wimberley, Dripping Springs, Woodcreek, Driftwood, Mount Gainor and
Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3018 9822 3022 9800 3003 9790 2998 9820
TIME...MOT...LOC 1631Z 347DEG 12KT 3013 9810
Special weather statement, Apr 11, 11:56 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1156 AM CDT TUE APR 11 2017

TXZ191-207-208-111745-
Guadalupe TX-Caldwell TX-Hays TX-
1156 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN HAYS AND NORTHERN GUADALUPE COUNTIES UNTIL 1245 PM
CDT...

At 1155 AM CDT, Doppler radar was tracking a strong thunderstorm
over San Marcos, with another strong thunderstorm near Uhland. Both
storms are moving northeast at 10 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
San Marcos, Kyle, Lockhart, Martindale, Uhland, Niederwald, San
Marcos Regional Airport, Maxwell, Reedville and Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2980 9783 2977 9792 2980 9802 2985 9803
      2987 9806 3008 9781 2995 9761
TIME...MOT...LOC 1655Z 238DEG 8KT 2986 9795

PLATT
Local storm report, Apr 11, 11:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1158 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HAIL             1 WNW SAN MARCOS        29.89N 97.96W
04/11/2017  E0.88 INCH       HAYS               TX   BROADCAST MEDIA

            MEDIA REPORTING NICKLE-SIZED HAIL IN SAN
            MARCOS.

&&
Local storm report, Apr 11, 11:59 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             SAN MARCOS              29.88N 97.94W
04/11/2017  E0.75 INCH       HAYS               TX   BROADCAST MEDIA

            MEDIA REPORTING .75 INCH HAIL.

&&
Local storm report, Apr 11, 12:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     HAIL             1 ENE SAN MARCOS        29.89N 97.93W
04/11/2017  E0.25 INCH       HAYS               TX   PUBLIC

            CALLER REPORTING PEA SIZED HAIL.

&&

YB
Special weather statement, Apr 11, 12:19 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1219 PM CDT TUE APR 11 2017

TXZ192-111800-
Travis TX-
1219 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TRAVIS COUNTY UNTIL
100 PM CDT...

At 1219 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mustang Ridge, or 7 miles east of Buda, moving northeast at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Austin, Austin Bergstrom International Airport, Mustang Ridge,
Creedmoor, Maha, Del Valle and Pilot Knob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3017 9755 3010 9762 3006 9768 3002 9771
      3009 9780 3023 9770
TIME...MOT...LOC 1719Z 212DEG 14KT 3009 9772

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:26 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 10, 8:50 PM CDTSevere Thunderstorm WarningEWXLlano55 min
Apr 10, 9:32 PM CDTAreal Flood AdvisoryEWXLlano4 hr
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningEWXVal Verde70 min
Apr 10, 9:43 PM CDTSevere Thunderstorm WarningEWXLlano62 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 10, 10:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
Apr 10, 10:50 PM CDTFlash Flood WarningEWXLlano3 hr
Apr 10, 11:28 PM CDTSpecial Weather StatementEWXLlano62 min
Apr 10, 11:46 PM CDTSevere Thunderstorm WarningEWXVal Verde29 min
Apr 11, 12:13 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 11, 12:29 AM CDTSpecial Weather StatementEWXGillespie76 min
Apr 11, 12:58 AM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 11, 2:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:15 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:53 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 11, 3:58 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 11, 4:14 AM CDTSevere Thunderstorm WarningEWXKendall46 min
Apr 11, 4:24 AM CDTFlash Flood WarningEWXKendall3 hr
Apr 11, 4:57 AM CDTSpecial Weather StatementEWXKendall48 min
Apr 11, 5:19 AM CDTAreal Flood AdvisoryEWXKendall116 min
Apr 11, 8:19 AM CDTSpecial Weather StatementEWXBurnet26 min
Apr 11, 9:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 9:43 AM CDTSpecial Weather StatementEWXHays47 min
Apr 11, 10:08 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson52 min
Apr 11, 10:18 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis3 hr
Apr 11, 10:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 10:51 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 11, 10:55 AM CDTSevere Thunderstorm WarningEWXHays35 min
Apr 11, 11:01 AM CDTSpecial Weather StatementEWXBlanco29 min
Apr 11, 11:15 AM CDTSpecial Weather StatementEWXCaldwell30 min
Apr 11, 11:19 AM CDTSpecial Weather StatementEWXLee26 min
Apr 11, 11:30 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays4 hr
Apr 11, 11:31 AM CDTSpecial Weather StatementEWXHays29 min
Apr 11, 11:40 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall50 min
Apr 11, 11:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 11, 11:57 AM CDTFlash Flood WarningEWXCaldwell, Hays3 hr
Apr 11, 12:19 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 11, 12:34 PM CDTSevere Thunderstorm WarningEWXComal41 min
Apr 11, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
Apr 11, 12:52 PM CDTTornado WarningEWXGuadalupe23 min
Apr 11, 12:56 PM CDTSpecial Weather StatementEWXBastrop49 min
Apr 11, 1:05 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe4 hr
Apr 11, 1:06 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe39 min
Apr 11, 1:15 PM CDTTornado WarningEWXGuadalupe30 min
Apr 11, 1:20 PM CDTSpecial Weather StatementEWXLlano40 min
Apr 11, 1:24 PM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Apr 11, 1:44 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson32 min
Apr 11, 1:57 PM CDTRiver Flood WarningEWXBlanco17 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays23 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays20 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 11, 2:04 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 11, 2:07 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Apr 11, 2:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson3 hr
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe36 min
Apr 11, 2:36 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 11, 2:36 PM CDTRiver Flood WarningEWXGuadalupe18 hr
Apr 11, 2:45 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 11, 2:57 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 11, 3:19 PM CDTSpecial Weather StatementEWXFrio41 min
Apr 11, 3:27 PM CDTSpecial Weather StatementEWXMedina48 min
Apr 11, 3:32 PM CDTSpecial Weather StatementEWXBexar43 min
Apr 11, 3:35 PM CDTSpecial Weather StatementEWXKarnes40 min
Apr 11, 3:48 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala42 min
Apr 11, 4:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Apr 11, 4:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 11, 4:07 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 11, 4:17 PM CDTSpecial Weather StatementEWXDimmit43 min
Apr 11, 4:25 PM CDTSevere Thunderstorm WarningEWXDimmit50 min
Apr 11, 4:34 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 11, 4:56 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 11, 5:01 PM CDTSpecial Weather StatementEWXDimmit44 min
Apr 11, 5:06 PM CDTSevere Thunderstorm WarningEWXDimmit39 min
Apr 11, 5:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Apr 11, 5:37 PM CDTSpecial Weather StatementEWXZavala53 min
Apr 11, 5:41 PM CDTSpecial Weather StatementEWXMaverick49 min
Apr 11, 5:45 PM CDTRiver Flood WarningEWXCaldwell, Gonzales33 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.